Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inverse elementary divisor problem for nonnegative matrices


Author: Henryk Minc
Journal: Proc. Amer. Math. Soc. 83 (1981), 665-669
MSC: Primary 15A18; Secondary 15A48
MathSciNet review: 630033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a diagonalizable positive matrix $ A$, there exists a positive matrix with the same spectrum as $ A$, and with arbitrarily prescribed elementary divisors, provided that elementary divisors corresponding to nonreal eigenvalues occur in conjugate pairs. It is also shown that a similar result holds for doubly stochastic matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A18, 15A48

Retrieve articles in all journals with MSC: 15A18, 15A48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0630033-X
PII: S 0002-9939(1981)0630033-X
Article copyright: © Copyright 1981 American Mathematical Society